Skip to Main content Skip to Navigation
Journal articles

Helly spaces and Radon measures on complete lines

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186146
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:28:15 PM
Last modification on : Monday, September 2, 2019 - 9:42:01 AM

Links full text

Identifiers

Collections

Citation

Marianne Morillon. Helly spaces and Radon measures on complete lines. Order. A Journal on the Theory of Ordered Sets and its Applications, 2012, 29 (3), pp.419-441. ⟨10.1007/s11083-011-9212-6⟩. ⟨hal-01186146⟩

Share

Metrics

Record views

162